# SDR UALA2013012100358

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 46,762 hours, 5,673 cycles
- Engine: Pwa PW40903
- System (JASC): 3251 · Steering Unit
- Part: Metering Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE DOING FUNCTIONAL TEST OF NOSE WHEEL STEERING, NOSE WHEELS TURNED LEFT AND RIGHT BUT WOULD NOT RETURN TO NEUTRAL, THEY STAYED AT 3 DEGREES TO THE RIGHT.  COMPLETE NOSE LANDING GEAR SYSTEM TEST.  AFTER ACFT IN HANGAR AND WARMED UP, NO PROBLEMS WERE NOTED.  ACP FIM 32-53 TASK 814 PAPA A.  REPLACED NOSE STEERING METERING UNIT.
